# SDR CA150420005

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 8540370001
- Condition: Cracked
- Location: Mlg Release
- Part time: 63,725 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A JAMMED CABLE ON THE LT MLG ALTERNATE RELEASE SYSTEM, MAINTENANCE FOUND THE CABLE OFF A PULLEY AND ITS ASSOCIATED BRACKET CRACKED IN THE LT ENGINE HOT BAY, ACCESS PANEL 412DT.  FURTHER INSPECTION ALSO REVEALED A SEIZED PULLEY JUST BEFORE THE LT FWD MLG DOOR ACTUATOR.  REF ILLUSTRATED PART CATALOGUE 54-10-00-10, PULLEY BRACKET FITTED ON BRACKET ASSY ITEM -400, PULLEY ITEM -470 AND MLG FORWARD DOOR END PULLEY REPLACED.  MLG ALTERNATE RELEASE SYS TESTED SERVICEABLE.
